Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 520, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2008, 9:46 PM CST for Nowata County, Rogers County, Tulsa County, Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2008, 9:46 PM CST (03:46 UTC)
- Expired
- Nov 5, 2008, 10:36 PM CST
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Nowata County, OK, Rogers County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 9:50 PM CST | TSTM WND DMG | 7 Sw Nowata, OK | TREE BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 2:17 PM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 060346
SVRTSA
OKC105-131-143-060445-
/O.NEW.KTSA.SV.W.0520.081106T0346Z-081106T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
946 PM CST WED NOV 5 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
ROGERS COUNTY IN NORTHEAST OKLAHOMA
NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1045 PM CST
* AT 943 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF TALALA TO OWASSO...MOVING
NORTHEAST AT 50 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...TALALA...
OOLOGAH...CLAREMORE...WATOVA...NOWATA...DELAWARE...FOYIL AND NEW
ALLUWE.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. IF YOU ARE NEAR
THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.
LAT...LON 3698 9541 3694 9541 3694 9543 3637 9544
3620 9582 3623 9595 3635 9581 3673 9581
TIME...MOT...LOC 0345Z 238DEG 50KT 3664 9583 3632 9580
$$2 follow-up statements
000
WWUS54 KTSA 060406
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1006 PM CST WED NOV 5 2008
OKC143-060415-
/O.CAN.KTSA.SV.W.0520.000000T0000Z-081106T0445Z/
TULSA OK-
1005 PM CST WED NOV 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR TULSA COUNTY IS CANCELLED...
LAT...LON 3687 9543 3637 9544 3627 9580 3644 9574
3662 9571
TIME...MOT...LOC 0405Z 237DEG 50KT 3670 9554 3656 9551
3639 9563
$$
OKC105-131-060445-
/O.CON.KTSA.SV.W.0520.000000T0000Z-081106T0445Z/
ROGERS OK-NOWATA OK-
1005 PM CST WED NOV 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR SOUTHEASTERN NOWATA AND NORTHERN ROGERS COUNTIES...
AT 1005 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF NEW ALLUWE TO NEW ALLUWE TO 6 MILES
SOUTHEAST OF OOLOGAH...MOVING NORTHEAST AT 50 MPH. THE STRONGEST
PART OF THE LINE WAS LOCATED WEST OF FOYIL.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...NEW ALLUWE...
FOYIL AND BUSHYHEAD.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3687 9543 3637 9544 3627 9580 3644 9574
3662 9571
TIME...MOT...LOC 0405Z 237DEG 50KT 3670 9554 3656 9551
3639 9563
$$000
WWUS54 KTSA 060436
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CST WED NOV 5 2008
OKC105-131-060445-
/O.CAN.KTSA.SV.W.0520.000000T0000Z-081106T0445Z/
ROGERS OK-NOWATA OK-
1035 PM CST WED NOV 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NOWATA AND
NORTHERN ROGERS COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS MOVED EAST OF THE WARNED AREA AND WEAKENED
BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
A TORNADO WATCH REMAINS IN EFFECT FOR THIS AREA UNTIL MIDNIGHT.
LAT...LON 3687 9543 3637 9544 3627 9580 3644 9574
3662 9571
TIME...MOT...LOC 0435Z 235DEG 42KT 3674 9533 3660 9530
3643 9543
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 9:12 PM CST, 34 minutes earlier.
Area forecast discussion, Nov 5, 9:12 PM CST, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 912 PM CST WED NOV 5 2008 .DISCUSSION... BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE ACROSS NERN OK THIS EVENING. SURFACE BASED INSTABILITY CONTINUES TO DECREASE AND TREND OF CONVECTION IS TO GRADUALLY BECOME MORE ELEVATED. COLD FRONT IS CURRENTLY LOCATED ON THE BACK SIDE OF CONVECTION...NEAR A BLACKWELL TO EL RENO TO FREDERICK LINE...AND IS BEGINNING TO SHOW A SOUTHWARD SURGE. FORCING ALONG THE FRONT SHOULD HELP THE CONVECTION TO TRANSITION TO A NEARLY SOLID CONVECTIVE LINE IN THE NEXT HOUR OR TWO. SEVERE THREAT SHOULD GRADUALLY TRANSITION TO MORE WIND AND SOME HAIL. DUE TO VERY STRONG LOW LEVEL SHEAR...TORNADO POTENTIAL WILL REMAIN NONZERO WITH THE SQUALL LINE OVERNIGHT. HAVE SENT UPDATED PRODUCTS TO REFLECT CURRENT TRENDS OF CONVECTION AND EXPECTED FROPA. WILL LIKELY SEND ADDITIONAL UPDATES FOR WATCH EXPIRATIONS/ CONTINUATIONS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....69
Hazardous weather outlook, Nov 5, 4:50 PM CST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 PM CST WED NOV 5 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 PM CST WED NOV 5 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 8 PM. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED AHEAD OF A DRY LINE LOCATED ACROSS CENTRAL OKLAHOMA THIS EVENING. THESE STORMS WILL CONTINUE TO AFFECT MAINLY NORTHEAST OKLAHOMA THROUGH THIS EVENING AS THEY MOVE NORTHEAST ACROSS THE AREA. MODERATE INSTABILITY AND STRONG WIND SHEAR WILL SUPPORT SUPERCELL THUNDERSTORM STRUCTURES WITH THE POTENTIAL FOR TORNADOES...VERY LARGE HAIL...AND DAMAGING STRAIGHT LINE WIND. MEANWHILE...A COLD FRONT LOCATED ACROSS CENTRAL KANSAS AND NORTHWEST OKLAHOMA AT 5 PM WILL MOVE EAST INTO THE AREA LATE THIS EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THE FRONT. DAMAGING WIND WILL BE THE MAIN THREAT WITH THE SQUALL LINE THAT WILL MOVE THROUGH THE AREA OVERNIGHT. HAIL UP TO GOLFBALL SIZE IS ALSO POSSIBLE AND A LOW TORNADO POTENTIAL WILL EXIST WITH THE LINE OF THUNDERSTORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY AND SATURDAY...NO HAZARDS. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A LINE OF THUNDERSTORMS IS EXPECTED TO EXIT NORTHWEST ARKANSAS EARLY THURSDAY MORNING AS DRIER AIR SPREADS ACROSS THE REGION FROM THE WEST BEHIND THE COLD FRONT. FAIR WEATHER WILL PREVAIL ACROSS THE AREA FRIDAY AND SATURDAY. ANOTHER STRONG STORM SYSTEM MOVING THROUGH THE SOUTHERN PLAINS WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA SUNDAY NIGHT THROUGH EARLY TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION. 69
In the hours before
Special weather statement, Nov 5, 7:56 PM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CST WED NOV 5 2008
OKZ065-060230-
OKFUSKEE OK-
756 PM CST WED NOV 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 756 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF CASTLE...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...BEARDEN...CASTLE...
BOLEY...MASON AND OKFUSKEE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3565 9637 3565 9633 3559 9618 3556 9618
3556 9610 3532 9641 3535 9644 3546 9645
3545 9647 3542 9649 3544 9654 3542 9656
3543 9657
TIME...MOT...LOC 0156Z 221DEG 40KT 3546 9640Special weather statement, Nov 5, 8:05 PM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CST WED NOV 5 2008
OKZ060-061-060230-
ROGERS OK-TULSA OK-
805 PM CST WED NOV 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN ROGERS AND TULSA
AT 805 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
TULSA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...CATOOSA...OWASSO AND
COLLINSVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CST.
LAT...LON 3640 9556 3606 9585 3606 9603 3608 9603
3643 9589
TIME...MOT...LOC 0205Z 214DEG 47KT 3614 9595 3614 9584Local storm report, Nov 5, 8:07 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL 5 W CLEVELAND 36.31N 96.55W
11/05/2008 E1.00 INCH OSAGE OK TRAINED SPOTTER
&&
JDSLocal storm report, Nov 5, 8:48 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HAIL 5 N SKIATOOK 36.44N 96.00W
11/05/2008 E0.88 INCH WASHINGTON OK AMATEUR RADIO
ON HWY 11
&&
JDSLocal storm report, Nov 5, 9:40 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
940 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL 6 SW SPERRY 36.24N 96.07W
11/05/2008 E0.75 INCH OSAGE OK AMATEUR RADIO
40 TO 50 MPH WINDS
&&
JDSLocal storm report, Nov 5, 9:43 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
943 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM TSTM WND GST 5 W COLLINSVILLE 36.36N 95.93W
11/05/2008 E60 MPH TULSA OK AMATEUR RADIO
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 6:11 PM CST | Special Weather Statement | TSA | Creek | 34 min |
| Nov 5, 6:24 PM CST | Special Weather Statement | TSA | Washington | 36 min |
| Nov 5, 6:31 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 59 min |
| Nov 5, 6:39 PM CST | Special Weather Statement | TSA | Creek | 36 min |
| Nov 5, 6:50 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 55 min |
| Nov 5, 7:09 PM CST | Special Weather Statement | TSA | Osage | 36 min |
| Nov 5, 7:25 PM CST | Special Weather Statement | TSA | Craig | 35 min |
| Nov 5, 7:31 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 59 min |
| Nov 5, 7:41 PM CST | Special Weather Statement | TSA | Tulsa | 34 min |
| Nov 5, 7:47 PM CST | Areal Flood Advisory | TSA | Pawnee | 118 min |
| Nov 5, 7:56 PM CST | Special Weather Statement | TSA | Okfuskee | 34 min |
| Nov 5, 8:04 PM CST | Flash Flood Warning | TSA | Pawnee | 5 hr |
| Nov 5, 8:05 PM CST | Special Weather Statement | TSA | Rogers, Tulsa | 25 min |
| Nov 5, 8:15 PM CST | Tornado Warning | TSA | Osage | 35 min |
| Nov 5, 8:36 PM CST | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 54 min |
| Nov 5, 8:43 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 47 min |
| Nov 5, 9:00 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 45 min |
| Nov 5, 9:10 PM CST | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 53 min |
| Nov 5, 9:29 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 61 min |
| Nov 5, 9:38 PM CST | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Washington | 112 min |
| Nov 5, 9:59 PM CST | Special Weather Statement | TSA | Craig | 31 min |
| Nov 5, 10:11 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 34 min |
| Nov 5, 10:15 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 42 min |
| Nov 5, 10:33 PM CST | Special Weather Statement | TSA | Craig | 27 min |
| Nov 5, 10:35 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 55 min |
| Nov 5, 10:48 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 57 min |
| Nov 5, 11:09 PM CST | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 36 min |
| Nov 5, 11:21 PM CST | Special Weather Statement | TSA | Craig, Ottawa | 24 min |
| Nov 5, 11:29 PM CST | Areal Flood Advisory | TSA | Ottawa | 91 min |
| Nov 5, 11:35 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 40 min |
| Nov 5, 11:41 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 64 min |
| Nov 6, 12:15 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 60 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.